239
Views
16
CrossRef citations to date
0
Altmetric
Original Articles

Lp Solutions of One-Dimensional Backward Stochastic Differential Equations with Continuous Coefficients

Pages 820-841 | Received 10 Jan 2009, Accepted 25 Jun 2009, Published online: 11 Aug 2010

References

  • Bismut , J.M. 1973 . Conjugate convex functions in optimal stochastic control . J. Math. Anal. Appl. 44 : 384 – 404 .
  • Bismut , J.M. 1976 . Linear quadratic optimal stochastic control with random coefficients . SIAM J. Control Optim. 14 : 419 – 444 .
  • Pardoux , E. , and Peng , S. 1990 . Adapted solution of backward stochastic equation . Systems Control Lett. 14 : 55 – 61 .
  • El Karoui , N. , Peng , S. , and Quenez , M.C. 1997 . Backward stochastic differential equations in Finance . Math. Finance 7 : 1 – 71 .
  • Delbaen , F. , and Tang , S. 2008 . Harmonic analysis of stochastic equations and backward stochastic differential equations. Probab. Theor. Related Fields doi: doi 10.1007/s00440-008-0191-5 .
  • Yong , J. , and Zhou , X. 1999 . Stochastic Controls: Hamiltonian Systems and HJB Equations . Springer , New York .
  • Lepeltier , J.P. , and San Martin , J. 1997 . Backward stochastic differential equations with continuous coefficient . Statistics and Probability Letters 32 : 425 – 430 .
  • Kobylanski , M. 2000 . Backward stochastic differential equations and partial differential equations with quadratic growth . Ann. Prob. 28 : 558 – 602 .
  • Briand , Ph. , and Hu , Y. 2006 . BSDE with quadratic growth and unbounded terminal value . Probab. Theor. Related Fields 136 : 604 – 618 .
  • Briand , Ph. , and Hu , Y. 2008. Quadratic BSDEs with convex generators and unbounded terminal conditions. Probab. Theor. Related Fields 141:543–567.
  • Jia , G. 2008 . A uniqueness theorem for the solution of backward stochastic differential equations . C. R. Acad. Sci. Paris, Ser. I 346 : 439 – 444 .
  • Pardoux , E. 1999 . BSDEs, weak convergence and homogenization of semilinear PDE's . In Nonlinear Analysis, Differential Equations and Control . Clarke , F.H. , and Stern , R.J. (eds.), Kluwer Academic , New York , pp. 503 – 549 .
  • Bahlali , K. 2001 . Backward stochastic differential equations with locally Lipschitz coefficient . C. R. Acad. Sci. Paris, Ser. I 333 : 481 – 486 .
  • Hamadène , S. 2003 . Multidimensional backward stochastic differential equations with uniformly continuous coefficients . Bernoulli 9 ( 3 ): 517 – 534 .
  • Mao , X. 1995 . Adapted solutions of BSDEs with non-Lipschitz coefficients . Stochastic Process. Appl. 58 : 281 – 292 .
  • El Karoui , N. , and Huang , S.-J. 1997 . A general result of existence and uniqueness of backward stochastic differential equations. In Backward Stochastic Differential Equations (Paris, 1995–1996). Vol. 364 of Pitman Research Notes in Mathematics Series, Longman, Harlow, London, UK, pp. 27–36.
  • Briand , Ph. , and Carmona , R. 2000 . BSDEs with polynomial growth generators . J. Appl. Math. Stochastic Anal. 13 ( 3 ): 207 – 238 .
  • Briand , Ph. , Delyon , B. , Hu , Y. , Pardoux , E. , and Stoica , L. 2003 . L p solutions of BSDEs . Stochastic Process. Appl. 108 : 109 – 129 .
  • Jia , G. 2009 . Some uniqueness results for one-dimensional BSDEs with uniformly continuous coefficients . Stat. Probab. Lett. 79 : 436 – 441 .
  • Karatzas , I. , and Shreve , S. 1988 . Brown Motion and Stochastic Calculas . Springer , New York .

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.